Alert archive / Indiana / Red Flag Warnings in 2010

Red Flag Warning 9, NWS Indianapolis, IN

October 30, 201039 counties in Indiana

NWS Indianapolis, IN issued this red flag warning at Oct 30, 2010, 3:32 AM EDT for 39 counties in Indiana. It took effect at Oct 30, 2010, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2010, 3:32 AM EDT (07:32 UTC)
In effect from
Oct 30, 2010, 12:00 PM EDT
Expired
Oct 30, 2010, 7:00 PM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2847 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WWUS83 KIND 300732
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 AM EDT SAT OCT 30 2010

...ENHANCED FIRE DANGER TODAY...

.SOUTHWEST WINDS GUSTING TO 25 TO 30 MPH THIS AFTERNOON COMBINED
WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 30 PERCENT WILL CREATE
AN ENHANCED FIRE DANGER.

INZ051>057-060>065-067>072-301545-
/O.UPG.KIND.FW.A.0008.101030T1600Z-101030T2300Z/
/O.NEW.KIND.FW.W.0009.101030T1600Z-101030T2300Z/
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-
BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
332 AM EDT SAT OCT 30 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

GUSTY WINDS AND LOW RELATIVE HUMIDITIES THREATEN TO PROMOTE FIRE
SPREAD THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

INZ021-028>031-035>049-301545-
/O.NEW.KIND.FW.W.0009.101030T1600Z-101030T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
332 AM EDT SAT OCT 30 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49

GUSTY WINDS AND LOW RELATIVE HUMIDITIES THREATEN TO PROMOTE FIRE
SPREAD THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

50
3 follow-up statements
351 
WWUS83 KIND 301452
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1052 AM EDT SAT OCT 30 2010

...ENHANCED FIRE DANGER THIS AFTERNOON AND EARLY THIS EVENING...

.SOUTHWEST WINDS GUSTING TO 25 TO 30 MPH THIS AFTERNOON COMBINED
WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 30 PERCENT WILL CREATE
AN ENHANCED FIRE DANGER.

INZ021-028>031-035>049-051>057-060>065-067>072-302300-
/O.CON.KIND.FW.W.0009.101030T1600Z-101030T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1052 AM EDT SAT OCT 30 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

GUSTY WINDS AND LOW RELATIVE HUMIDITIES THREATEN TO PROMOTE FIRE
SPREAD THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

RYAN
796 
WWUS83 KIND 301952
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT SAT OCT 30 2010

...ENHANCED FIRE DANGER THROUGH 7 PM...

.SOUTHWEST WINDS GUSTING TO 25 TO 30 MPH THIS AFTERNOON COMBINED
WITH MINIMUM RELATIVE HUMIDITIES OF 15 TO 25 PERCENT WILL CREATE
AN ENHANCED FIRE DANGER.

INZ021-028>031-035>049-051>057-060>065-067>072-302300-
/O.CON.KIND.FW.W.0009.000000T0000Z-101030T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
352 PM EDT SAT OCT 30 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

GUSTY WINDS AND LOW RELATIVE HUMIDITIES THREATEN TO PROMOTE FIRE
SPREAD THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
107 
WWUS83 KIND 302300
RFWIND

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT SAT OCT 30 2010

...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE...

INZ021-028>031-035>049-051>057-060>065-067>072-310000-
/O.EXP.KIND.FW.W.0009.000000T0000Z-101030T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
700 PM EDT SAT OCT 30 2010

...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING...

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN
INDIANA...21...28...29...30...31...35...36...37...38
...39...40...41...42...43...44...45...46...47...48
...49...51...52...53...54...55...56...57...60...61
...62...63...64...65...67...68...69...70...71...72

LOOK FOR WIND SPEEDS TO DIMINISH TO 5 TO 10 MPH WHICH WILL HELP
IMPROVE THE FIRE WEATHER THREAT.

$$

JH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this red flag warning went out at Oct 30, 3:26 AM EDT, 6 minutes earlier.

Area forecast discussion, Oct 30, 3:26 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT SAT OCT 30 2010

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM...AND FIRE WEATHER SECTIONS
HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BUT ONLY BRING SOME
CLOUDS WITH IT. OTHERWISE HIGH PRESSURE WILL PROVIDE DRY CONDITIONS
FOR CENTRAL INDIANA THROUGH NEXT WEEK.

&&

.NEAR TERM /TODAY/...

FOCUS IS ON TEMPERATURES. FIRE WEATHER CONCERNS ARE DISCUSSED
IN THE FIRE SECTION BELOW. MODELS ARE IN AGREEMENT SO WILL USE A
BLEND.

WILL LET THE FREEZE WARNING RIDE AS TEMPERATURES ARE GETTING CLOSE
TO OR ARE BELOW FREEZING ACROSS MUCH OF THE WARNING AREA. ALTHOUGH A
FEW SITES ARE BELOW FREEZING OUTSIDE OF THE WARNING...WINDS SHOULD
PICK UP SOON AND BOOST READINGS BACK TO JUST ABOVE FREEZING.

GOOD WARM ADVECTION SHOULD KICK IN TODAY AHEAD OF AN APPROACHING
COLD FRONT. WITH ONLY SOME PASSING HIGH CLOUDS TO INTERFERE...SHOULD
STILL SEE A GOOD AMOUNT OF SUN. TEMPERATURES WENT HIGHER THAN MAV
MOS YESTERDAY AND SEE NO REASON WHY THEY SHOULD NOT AGAIN TODAY
GIVEN THE ABOVE. WILL GO A COUPLE OF DEGREES ABOVE MAV FOR HIGHS.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...

FOCUS IS ON TEMPERATURES. MODELS CONTINUE TO BE IN DECENT AGREEMENT
SO WILL USE A BLEND.

FRONT WILL PASS THROUGH THE AREA TONIGHT. TIME SECTIONS INDICATE
SOME CLOUDS WITH IT...LEADING TO PARTLY CLOUDY SKIES. CLOUDS/WINDS
SHOULD KEEP TEMPERATURES FROM GETTING QUITE AS COOL AS PREVIOUS
NIGHTS...AND MAV REFLECTS THIS WELL. WENT CLOSE TO MOS.

COOLER AIR WILL FILTER IN BEHIND THE FRONT FOR SUNDAY. ALTHOUGH
THERE WILL BE SOME SCATTERED CLOUDS AROUND...TEMPERATURES SHOULD BE
ABLE TO REACH THE MAV NUMBERS. PARTLY CLOUDY CONDITIONS WILL
CONTINUE INTO MONDAY WITH SOME MID CLOUD MOVING INTO THE AREA AHEAD
OF AN UPPER WAVE. MAV STILL LOOKS REASONABLE FOR HIGHS GIVEN THE
EXPECTED SKY COVER.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...

UPPER LEVEL PATTERN TO AMPLIFY THROUGH THE EXTENDED...AS UPPER LEVEL
ENERGY PHASES WITH SURFACE CYCLOGENESIS ALONG OR JUST OFF THE EAST
COAST BY LATE WEEK. DEGREE AND TIMING OF PHASING REMAINS SOMEWHAT IN
QUESTION...OP GFS AND UKMET LARGELY CONTINUES TO KEEP SUBTROPICAL
AND POLAR JET ENERGY SEPARATED AND INDICATE A FLATTER LESS AMPLIFIED
PATTERN LATE NEXT WEEK WHILE THE ECMWF AND GEM SUGGEST A MUCH MORE
PHASED PATTERN. HAVE LEANED CLOSER TOWARDS HPC APPROACH OF A MORE
PHASED UPPER FLOW PATTERN WITH DEEP TROUGHING DEVELOPING OVER THE
EASTERN U S.

OVERALL IMPACTS FOR CENTRAL INDIANA NEXT WEEK WILL BE FOR COOLER
THAN NORMAL TEMPERATURES AND PERIODIC INCREASES IN CLOUDS AS
NORTHWEST FLOW ALOFT DEVELOPS OVER THE GREAT LAKES AND MUCH OF THE
MIDWEST ON THE BACK SIDE OF THE DEVELOPING TROUGH ALONG THE EAST
COAST. STILL HIGH UNCERTAINTY AS TO WHETHER ANY PRECIPITATION
ASSOCIATED WITH THE SYSTEM CAN DEVELOP FAR ENOUGH WEST TO IMPACT THE
REGION. HAVE ELECTED TO MAINTAIN A DRY FORECAST AT THIS TIME AND
WILL MONITOR TRENDS OVER THE NEXT SEVERAL DAYS AS THE PATTERN
EVOLVES. HIGHS WILL MAINLY RANGE FROM THE UPPER 40S TO MID 50S FOR
MUCH OF NEXT WEEK WITH LOWS IN THE 30S.

&&

.FIRE...

DRY AIR IS IN PLACE ACROSS THE AREA WITH DEWPOINTS IN THE 20S. NOT A
LOT OF INCREASE IS EXPECTED AS LOW DEWPOINTS STILL EXTEND TO OUR
SOUTHWEST. SOME DECREASE IS EVEN POSSIBLE WITH MIXING THIS
AFTERNOON. THIS PLUS THE EXPECTED HIGHS TODAY PUTS MINIMUM
HUMIDITIES NEAR OR BELOW 25 PERCENT ACROSS MUCH OF THE AREA.

SUSTAINED WINDS WILL BE BORDERLINE RED FLAG CRITERIA ACROSS THE
SOUTHERN PARTS OF THE FORECAST AREA...BUT SHOULD REACH CRITERIA
ACROSS THE NORTH. WINDS SHOULD GUST NEAR 30 MPH THIS AFTERNOON.

FUEL MOISTURE IS NEAR OR BELOW CRITERIA ACROSS THE FORECAST AREA.

GIVEN ALL OF THE ABOVE...AND AFTER COLLABORATING WITH SURROUNDING
OFFICES...HAVE DECIDED TO GO AHEAD AN ISSUE A RED FLAG WARNING FOR
THE ENTIRE FORECAST AREA FOR THIS AFTERNOON.

&&

.AVIATION /300600Z TAF ISSUANCE/...
VFR THROUGH THE PERIOD WITH CIRRUS BEING THE ONLY CLOUDS. NO FOG
EXPECTED OVERNIGHT AS DEWPOINTS IN THE 20S AND LIGHT WINDS
DEVELOPING OVERNIGHT AS PRESSURE GRADIENT INCREASES AS HIGH PRESSURE
OVER THE OHIO VALLEY MOVES ON TO THE EAST.

AN INCREASING PRESSURE GRADIENT LATER TODAY WILL PRODUCE SUSTAINED
WINDS OF 12 TO 15 KNOTS AND GUSTS AS HIGH AS 25 KNOTS BY NOON.

A WEAK AND DRY COLD FRONT WILL MOVE ACROSS INDIANA SATURDAY
NIGHT...BUT ONLY EFFECTS WILL BE A WIND SHIFT TO THE NORTH
OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 9 AM EDT TODAY FOR
INZ040>042-048-049-056-057-064-065-071-072.

RED FLAG WARNING FROM NOON TO 700 PM FOR ALL OF CENTRAL INDIANA.
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....RYAN
FIRE...50
AVIATION...JH
Hazardous weather outlook, Oct 29, 9:42 PM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 PM EDT FRI OCT 29 2010

INZ021-028>031-035>039-043>047-051>055-060>063-067>070-310145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-KNOX-
DAVIESS-MARTIN-LAWRENCE-
942 PM EDT FRI OCT 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GUSTY WINDS AND LOW HUMIDITY LEVELS WILL LEAD TO AN INCREASED FIRE
DANGER SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ040>042-048-049-056-057-064-065-071-072-310145-
MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW-
DECATUR-JACKSON-JENNINGS-
942 PM EDT FRI OCT 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

TEMPERATURES FALLING TO NEAR 30 DEGREES WITH LIGHT WINDS WILL LEAD
TO FROST DEVELOPMENT LATE TONIGHT...ESPECIALLY IN SHELTERED AND
LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GUSTY WINDS AND LOW HUMIDITY LEVELS WILL LEAD TO AN INCREASED FIRE
DANGER SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

Red Flag Warnings in Indiana, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.